# SDR ASAA2015052711858

- Difficulty date: May 27, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 49,994 hours, 19,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141A61503
- Part serial: NG000891
- Condition: Lack Of Lube
- Location: L1
- Part time: 49,994 hours, 19,370 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR OPENS PART WAY.  ACFT GROUNDED. LUBED L1 DOOR AND CYCLED SEVERAL TIMES WITHOUT BINDING IAW AMM 12-25-11.
